# SDR QMLA2024111420143

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N316PM
- Make and model: Pilats PC1245
- Aircraft serial: 241
- Aircraft time: 12,934 hours, 14,177 cycles
- Engine: Pwa PT6A67
- Engine time: 11,433 hours, 15,182 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Propeller
- Condition: Faulted
- Location: De-Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEATED PROP DE-ICE CAWS. AMTS HAVE CLEANED AND REPLACED BRUSH BLOCK, TESTED OAT PROBE, CHECKED WIRING AND PROBLEM KEEPS REPEATING.  CHECKED WIRING AND CLEANED PROP BRUSHES AND SPINNER IAW PILATUS AMM 12-A-30-60-00-00A-903A-A
